Connect with others who understand.

sign up log in
About MyBCTeam

Herceptin

Herceptin

Anyone e perience thigh pain from Herceptiin ?

A MyBCTeam Member said:

Yes. A bit on phone but I have an appt next week. On another breast cancer site, there were a few women that experienced the same thigh pains. It is probably a side effect that not many women have. Will let you know what oncoogist says.

posted over 3 years ago
A MyBCTeam Member said:

Not on that drug but I still have body aches and legs are aching everyday just like when I wAs on chemo! Hope you feel. better๐ŸŒท๐Ÿ’™๐Ÿ™

posted over 3 years ago
A MyBCTeam Member said:

@A MyBCTeam Member
Went to pain management doctor this morning. I have to have a nerve test. I am also going to go for physical therapy because he said my hamstrings are very tight and need to be relaxed. I guess after the nerve test we will work on other remedies for the neuropathy. Nerve test is scheduled for next Thursday. Will keep you posted.

posted over 3 years ago
A MyBCTeam Member said:

Yes. I finished chemo six weeks ago. Finishing radiation next week. Thighs bothered me slightly while on chemo but more now.

posted over 3 years ago
A MyBCTeam Member said:

@A MyBCTeam Member. Thanks. I think very few of us get the thigh pains from the Herceptiin. At least now I know I'm not nuts! Thanks

posted over 3 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in